# SDR DALA2021011900329

- Difficulty date: January 12, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N16065
- Make and model: Boeing 767332
- Aircraft serial: 30199
- Aircraft time: 93,990 hours, 12,874 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Condition: Failed
- Location: Le Slats
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO ATL DUE TO "LEADING EDGE SLAT ASSYM" MESSAGE.  CORRECTIVE ACTION: BIT FSEU AND PSEU.  REPLACED S277 PROX SENSOR, FSEU, T194 TRANSFORMER, RELAYS K216 AND K353.  ADJUSTED MULTIPLE OTHER LEADING EDGE PROX SENSORS.  SYSTEM OPERATION IS NORMAL.
